# SDR 2011FA0000124

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: General aviation
- Aircraft: N527GA
- Make and model: Gulstm GV
- Aircraft serial: 653
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FAUL3301100
- Part serial: 12UL00409
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INFLATION DURING A ROUTINE INSPECTION OF LIFE RAFT, OBSERVED THE LOWER BOUYANCY TUBE IS CONSIDERABLY SMALLER IN DIAMETER & CIRCUMFERENCE WHEN COMPARED TO UPPER BOUYANCY TUBE. AS A RESULT, THE LOWER TUBE SEAMS (INTERIOR OBSERVATION)ARE BOWED INWARD & FLOOR HAS EXCESSIVE CREASES. EACH OF THE LOWER TUBE CELLS ARE BOWED INWARD FROM STRESS & THE GENERAL CONDITION IS QUESTIONABLE. OUTSIDE CIRCUMFERENCE MEASUREMENTS ARE AS FOLLOWS: UPPER TUBE 28' 3", THE LOWER TUBE MEASURES 27'6". UPPER TUBE EXTENDS OUT APPROXIMATELY 2" FURTHER THAN LOWER TUBE ALL THE WAY AROUND. BOUYANCY TUBES ARE SUPPOSSED TO BE IDENTICAL. BOUYANCY TUBES ARE NOT IDENTICAL ON SUBJECT RAFT. THIS ISSUE HAS BEEN BROUGHT TO THE ATTENTION OF FSDO-11 AND PHOTOGRAPHS HAVE BEEN EMAILED TO THAT FACILITY.
